Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE; SURGEONS GLOVES
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDLINE INDUSTRIES, INC. MEDLINE; SURGEONS GLOVES
Model Number
MSG6380
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
04/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Surgeon reported that the new gloves are unacceptable.They have a slimy texture that makes it difficult to tie knots.The cuffs are too loose and work their way down while operating.They have a truly offensive odor.
New Search
Submit an Adverse Event Report
Brand Name
MEDLINE
Common Device Name
SURGEONS GLOVES
Manufacturer
(Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key
25113933
Report Number
25113933
Device Sequence Number
9321479
Product Code
KGO
UDI-Device Identifier
10193489000061
UDI-Public
(01)10193489000061
Combination Product (Y/N)
N
Initial Reporter State
AZ
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
04/29/2026
Report Date
(Section F)
04/29/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
MSG6380
Device Catalogue Number
MSG6380
Device Lot Number
5077124580
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
05/07/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/07/2026
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown
Date Report Sent to FDA
04/29/2026